Effects of taking Doxycycline 3 times a day

Patient

Q: My 14year old daughter is supposed to take 1 a day 100 mg Doxycycline, but for the past 3 days she has been taking it 3 times a day. She got confused between her 2 prescriptions. What should I do?

Symptoms:  Treating acne
Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
She has taken excessively high dose of Doxycycline as for her age. I would recommend in such case to skip the dose for next 2-3 days. And if she has any loose stools, gastritis , or acidity then she would require to take a Probiotic containing Lactobacillus and a combination of Pantoprazole and Domperidone. Doxycycline frequently causes stomach upset. So, in case she has, follow the mentioned advice, else just skip the dose for next 3 days, and re start again as has been advised by your doctor.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy.

Related Q&A

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

Q: I applied elocom cream to my irritated spots on my face, and now i've seen that it has bleached/lightened the areas i...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews